MathSciNet Relay Station
MathSciNet bibliographic data
MR1637667 (99k:22020) 22E45 (22E46)
Kobayashi, Toshiyuki Discrete decomposability of the restriction of $A\sb {\germ q}(\lambda)$ with respect to reductive subgroups. II. Micro-local analysis and asymptotic $K$-support. Ann. of Math. (2) 147 (1998), no. 3, 709–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement